• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Safety

  • Print
  • Share
  • E-mail

Goldline Brand Extra Strength Genapap and Extra Strength Genebs (Acetaminophen 500 mg)

Audience: Consumers and pharmacists
[Posted 05/03/2006] FDA and IVAX Pharmaceuticals, Inc. notified healthcare professionals of a recall of Goldline brand Extra Strength Genapap 500mg (Acetaminophen) Caplets and Tablets and Extra Strength Genebs 500mg (Acetaminophen) Caplets and Tablets due to a labeling error. Specifically, the product label should indicate that usage should not exceed 8 tablets or caplets in a 24 hour period. The erroneous label indicates not to exceed 12 tablets or caplets in a 24 hour period. In the event the maximum dosage of 8 tablets or caplets in a 24 hour period is exceeded, there may be an increased risk of acetaminophen toxicity to the liver, which may cause adverse health effects. There have been no reports of serious illness or injury relating to this labeling matter.

[May 02, 2006 - Recall Notice - IVAX Pharmaceuticals, Inc.]